# SDR AWXA200600475

- Difficulty date: March 9, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 53,044 hours, 23,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53231304200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RDURING C6 CHECK DISCOVERED TEE ANGLE CRACKED, .5 INCHES IN LENGTH AT FS 36 AND STR 31L.  MAINTENANCE REMOVED DAMAGED PORTION OF TEE ANGLE IAW AIRBUS 320 SRM 51-27-00.  FORMED REPAIR ANGLES, FILLERS AND SHIMS IAW AIRBUS 320 SRM 53-25-11 FIG 217.  INSTALLED FABRICATED REPAIR PARTS AT FR 36 AND STR 31L IAW AIRBUS 320 SRM 53-25-11.
